# SDR JJBA20170925033

- Difficulty date: September 25, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 32,413 hours, 20,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CEILING EMERGENCY LIGHT INOPERATIVE.  R & R THE BULB, OPS CHECKED GOOD.
